# SDR AALA202105188618

- Difficulty date: April 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 15,461 hours, 5,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON SHEAR PLATE LOCATED BETWEEN FR69 AND FR70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801 AND DRAWING D53474180.
